# SDR 2002F00705

- Difficulty date: July 19, 2001
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Condition: Excess Play
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT STAB BEARING HAS .045 OF PLAY.  (M)
